# SDR DHL2007803537

- Difficulty date: June 12, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611002502
- Condition: Delaminated
- Location: Rt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL SKIN DELAMINATED (STA XW 0.000 - 47.000).  REMOVED DELAMINATED PANEL IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PANEL IAW SRM 51-3-0, SRM 51-3-1 PG 2A (TORQUE).
